Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 87, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 30, 2010, 5:20 PM CDT for 5 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2010, 5:20 PM CDT (22:20 UTC)
- Expired
- Jul 30, 2010, 10:22 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1343 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916
WGUS53 KLSX 302220
FFWLSX
MOC007-027-073-139-151-310430-
/O.NEW.KLSX.FF.W.0087.100730T2220Z-100731T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
* UNTIL 1130 PM CDT
* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE
WARNED AREA. AREAS MAY SEE AN ADDITIONAL ONE TO TWO INCHES OF
RAINFALL ON TOP OF ALREADY SATURATED GROUND. PORTIONS OF THE
WARNED AREA HAVE ALREADY SEEN UPWARDS OF 1.5 TO 2 INCHES FROM
STORMS ONLY SEVERAL HOURS AGO.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HERMANN...LINN...MONTGOMERY CITY...OWENSVILLE...WELLSVILLE...BIG
SPRING...BLAND...CHAMOIS...DRAKE...FREEBURG...MARTINSBURG...
MINEOLA...MOUNT STERLING...NEW FLORENCE...RICH FOUNTAIN...
ROSEBUD...SHAMROCK...WESTPHALIA AND WILLIAMSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3839 9212 3847 9217 3846 9210 3847 9203
3850 9201 3855 9203 3859 9196 3860 9202
3910 9184 3917 9149 3893 9141 3872 9142
3870 9138 3831 9138 3829 9219 3836 9219
$$
SIPPRELL1 follow-up statement
809
WGUS73 KLSX 310322
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT FRI JUL 30 2010
MOC007-027-073-139-151-310337-
/O.CAN.KLSX.FF.W.0087.000000T0000Z-100731T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE MO-GASCONADE MO-CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-
1022 PM CDT FRI JUL 30 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
AUDRAIN...MONTGOMERY...EASTERN CALLAWAY...GASCONADE AND OSAGE
COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3839 9212 3847 9217 3846 9210 3847 9203
3850 9201 3855 9203 3859 9196 3860 9202
3910 9184 3917 9149 3893 9141 3872 9142
3870 9138 3831 9138 3829 9219 3836 9219
$$
TESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:39 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 30, 3:39 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI JUL 30 2010
.DISCUSSION...
/339 PM CDT FRI JUL 30 2010/
FOCUS FOR THE SHORT TERM WILL BE PRECIP CHANCES AND POTENTIAL FLASH
FLOODING.
MDLS IN GOOD AGREEMENT WITH WRMFNT REMAINING OVER CNTL MO AREA WITH
WEAK SFC WAVE TRAVELING WHERE THE FNT IS NOW. LOW LVL MOISTURE
CONVERGENCE IS PROGD TO CONTINUE ALONG THE FNT AHEAD OF THE LOW THRU
THE NIGHT. AS DISCUSSED IN THE UPDATE AFD EARLY THIS AFTERNOON...ANY
TSRA WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING.
PRECIP SHUD BE COMING TO AN END TOMORROW AS THE SFC LOW PULLS OUT OF
THE AREA. THE REMAINDER OF THE SHORT TERM IS EXPECTED TO BE DRY.
WITH TOMORROW BEING AN EXCEPTION...HAVE TRENDED THE WARMER MOS.
CLOUD COVER AND NLY WINDS SHUD HELP KEEP TEMPS A LITTLE COOLER. FOR
SUN/MON...MOSTLY TO CLEAR SKIES SHUD ALLOW DEEP MIXING AND TEMPS
CLIMB INTO THE LOWER 90S ON SUN...AND MID 90S BY MON. FCST DEWPOINTS
MAY BE ON THE COOL SIDE...BUT IS DIFFICULT TO DETERMINE IF DRY AIR
WILL MAKE IT INTO THE CWA OR NOT. STILL...HEAT INDEX VALUES SHUD
HAVE NO PROBLEM REACHING 100 DEGREES...AND AROUND 105 FOR MUCH OF
THE AREA ON MON AND CONTINUE ON AT LEAST TUES.
FOR THE EXTD...PREV FCST APPEARS TO BE ON TRACK GIVEN UNCERTAINTY IN
MDL GUIDANCE. REGARDING CDFNT EXPECTED TO AFFECT THE CWA DURING THE
TUES TO THURS TIME...THE GFS HAS BEEN SPEEDING UP TIMING OF THIS FNT
FROM RUN TO RUN. THE ECMWF/GEM KEEPS THE RIDGE IN PLACE WITH MORE
ZONAL FLOW. THIS SOLN SEEMS PLAUSIBLE GIVEN CLIMO. HAVE THEREFORE
TRENDED THE EXTD TWD THE ECMWF SOLN...WITH THE FNT BECOMING
STATIONARY ACROSS NRN PORTIONS OF THE CWA. GIVEN THE MODERATELY
STRONG CAP MDLS HAVE IN PLACE...HAVE KEPT POPS AT SLIGHT CHANCE FOR
NOW.
FOR TEMPS...BASED ON MORE ZONAL FLOW WITH THE RIDGE IN PLACE...HAVE
RAISED TEMPS A BIT BEYOND TUES. THE REMAINDER OF THE EXTD IS
BASICALLY PERSISTENCE WITH ONLY MINOR CHANGES FROM DAY TO DAY FOR
NOW.
TILLY
&&
.AVIATION...
/101 PM CDT FRI JUL 30 2010/
SHRA/SCT TSRA WILL CONTINUE TO MOVE EWD OVER CNTRL/ERN MO WITH
ANOTHER LINE OF TSRA MOVING SEWD OVER SRN IA/NWRN MO. SHRA/TSRA
SEEMS LIKE IT WILL AFFECT ALL OF THE TAF SITES THROUGH 00Z THIS
EVENING...THOUGH TIMING AT EACH OF THE AIRPORTS IS DIFFICULT.
ADDITIONAL TSRA IS EXPECTED TO DEVELOP OVER CNTRL MO BY MID
EVENING AND MOVE NEWD ACROSS THE AREA...SO HAVE INCLUDING MVFR
CONDITIONS IN -SHRA WITH CB REMARK TO ADDRESS THE SCT TSRA IN THE
AREA. THE STRONGER TSRA CORES WILL BRING BRIEF IFR CONDITIONS WITH
VSBYS BLO 1SM IN +RA...ALONG WITH THE POTENTIAL FOR VRB WIND GUSTS
IN EXCESS OF 35KTS. DO NOT SEE A SIGNIFICANT CHANCE OF RAINFALL BY
LATE TONIGHT AND HAVE VFR CONDITIONS GOING AFT 12Z SATURDAY.
SPECIFICS FOR KSTL...HAVE MVFR SHRA WITH TEMPO TSRA GOING THROUGH
MID AFTN FOR THE AREA OF SHRA/TSRA CURRENTLY MOVING EWD OVER CNTRL
AND ERN MO. LINE OF TSRA OVER NWRN MO WILL ALSO LIKELY AFFECT AREA
SOMETIME AFT 00Z...BUT DO NOT HAVE ENOUGH CONFIDENCE ON TIMING TO
GO MORE THAN VCSH WITH A CB REMARK AT THIS TIME...BUT WILL BE
MAKING NECESSARY AMENDMENTS WHEN CONFIDENCE INCREASES. AS
MENTIONED ABOVE...ALSO BELIEVE THAT THERE WILL BE ADDITIONAL TSRA
DEVELOPMENT THAT WILL AFFECT THE AIRPORT OVERNIGHT WITH DRY AND
VFR WEATHER EXPECTED AFTER MID MORNING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-
LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 30, 3:54 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI JUL 30 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 354 PM CDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...PARTICULARLY OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLASH FLOODING OF LOW LYING AREAS. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT FOR PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SEE THE FLASH FLOOD WATCH FOR SPECIFIC DETAILS. MODERATE RIVER FLOODING CONTINUES FOR MUCH OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA ON SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS NORTHERN PORTIONS OF THE AREA ON MONDAY NIGHT AND TUESDAY. HEAT INDEX VALUES OF 100 DEGREES AND GREATER ARE EXPECTED ACROSS PARTS OF THE REGION SATURDAY THROUGH THURSDAY. THE HOTTEST CONDITIONS ARE EXPECTED TO BE ON MONDAY AND TUESDAY WHEN HEAT INDEX VALUES RISE TO DANGEROUS LEVELS...TOPPING OUT FROM 100 TO 110 DEGREES IN THE AFTERNOON AND EARLY EVENING. MODERATE TO MAJOR RIVER FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Jul 30, 4:33 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
07/30/2010 U0.00 INCH JEFFERSON MO TRAINED SPOTTER
SPOTTER REPORTS 1.5 INCHES OF STANDING WATER ON A FLAT
DRIVEWAY DUE TO HEAVY RAINFALL.
&&
KANOFSKYLocal storm report, Jul 30, 4:43 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN 2 NE HEMATITE 38.22N 90.45W
07/30/2010 M1.25 INCH JEFFERSON MO TRAINED SPOTTER
1.25 INCHES OF RAIN FELL IN 15 MINUTES
&&
KANOFSKYSpecial weather statement, Jul 30, 4:46 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 446 PM CDT FRI JUL 30 2010 MOZ085-302230- MADISON MO- 446 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 530 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FREDERICKTOWN...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FREDERICKTOWN... JUNCTION CITY... MARQUAND... CATHERINE PLACE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Jul 30, 4:54 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 454 PM CDT FRI JUL 30 2010 ILZ101-102-302245- MONROE IL-ST. CLAIR IL- 454 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR AND NORTHWESTERN MONROE COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOUNTAIN...OR 7 MILES WEST OF WATERLOO... MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WATERLOO... COLUMBIA... DUPO... MILLSTADT... CAHOKIA... SMITHTON... NEW HANDOVER... BARR... FLORAVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jul 30, 5:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HEAVY RAIN 3 SSW HARRISBURG 39.11N 92.47W
07/30/2010 M1.50 INCH BOONE MO TRAINED SPOTTER
30 TO 35 MPH WINDS AND 1.50 INCHES OF RAIN SO FAR
TODAY.
&&
KANOFSKYLocal storm report, Jul 30, 5:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG JAMESTOWN 38.77N 92.48W
07/30/2010 MONITEAU MO LAW ENFORCEMENT
TREE BLOWN DOWN ONTO HIGHWAY 179 BLOCKING ONE LANE OF
THE HIGHWAY.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:15 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more | 14 hr |
| Jul 30, 4:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 48 min |
| Jul 30, 4:28 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 30, 4:37 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 6 hr |
| Jul 30, 4:45 PM CDT | Areal Flood Advisory | LSX | Madison, Sainte Genevieve, Saint Francois | 4 hr |
| Jul 30, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 48 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.